RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 6, Pages 21–41 (Mi aa1308)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

On independence of some pseudocharacters on braid groups

I. A. Dynnikova, V. A. Shastinb

a Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-91056-_
Ministry of Education and Science of the Russian Federation 2010-220-01-077


Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:6, 863–876

Bibliographic databases:

Received: 24.12.2011

Citation: I. A. Dynnikov, V. A. Shastin, “On independence of some pseudocharacters on braid groups”, Algebra i Analiz, 24:6 (2012), 21–41; St. Petersburg Math. J., 24:6 (2013), 863–876

Citation in format AMSBIB
\Bibitem{DynSha12}
\by I.~A.~Dynnikov, V.~A.~Shastin
\paper On independence of some pseudocharacters on braid groups
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 6
\pages 21--41
\mathnet{http://mi.mathnet.ru/aa1308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3097552}
\zmath{https://zbmath.org/?q=an:1279.20045}
\elib{https://elibrary.ru/item.asp?id=20730182}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 6
\pages 863--876
\crossref{https://doi.org/10.1090/S1061-0022-2013-01270-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331545300002}
\elib{https://elibrary.ru/item.asp?id=21890838}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888079177}


Linking options:
  • http://mi.mathnet.ru/eng/aa1308
  • http://mi.mathnet.ru/eng/aa/v24/i6/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Malyutin, “The Rotation Number Integer Quantization Effect in Braid Groups”, Proc. Steklov Inst. Math., 305 (2019), 182–194  mathnet  crossref  crossref  isi  elib
  •   St. Petersburg Mathematical Journal
    Number of views:
    This page:312
    Full text:67
    References:34
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020